# SDR 98ZZZX3158

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal Kit
- Part number: 23008014
- Condition: Leaking
- Location: Engine
- Component: 23001643
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON ASSEMBLY, PRESSURED UP NR 1 SEAL AREA WITH ENGINE OIL TO CHECK FOR LEAKAGE AND FOUND SEAL WOULD NOT HOLD (EXCESSIVE LEAKAGE PAST SEAL).  SUSPECT HEIGHT OF CARBON SEAL TOO LOW TO SEAL PROPERLY AGAINST MATING RING.
